# SDR DALA1116319877

- Difficulty date: March 8, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 68,643 hours, 62,328 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 133 L25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 25L, CRACK AT FRAME STA 133 ATTACH POINT.  CUT OUT DAMAGE SECTION OF LONGERON BETWEEN STA 110-133 25 LT LONGERON IAW SRM 53-02.  FABRICATE LONGERON SECTION AND LONGERON SPLICE IAW SRM 53-02, PAGE 49-52, TREATED AND PRIMED REPAIR PARTS IAW SRM 51-10-3.  INSTALLED LONGERON AND LONGERON SPLICE IAW SRM 53-02, PAGE 50.
